このエントリーをはてなブックマークに追加
ID 41398
FullText URL
Author
Najman, Filip
Abstract
In this paper we study the possible torsions of elliptic curves over ℚ(i) and ℚ(√−3).
Published Date
2011-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume53
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
75
End Page
82
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol53/iss1/4
JaLCDOI